# SDR DALA2022102907012

- Difficulty date: October 28, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 73,665 hours, 9,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 20a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE LINE IN ATL MAINTENANCE REPORTED IMPACT DAMAGE TO THE FWD CARGO DOOR SURROUND SKIN AND UNDERLYING FR 20A.  THE DAMAGE IS LOCATED BETWEEN S-37R AND S-40R. THE SKIN DAMAGE MEASURES 5.5 IN THE CIRCUMFERENTIAL DIRECTION AND APPROX. 2.125 FWD-AFT POST CUTOUT. THE DAMAGE TO FR 20A MEASURES 7.375 CIRCUMFERENTIALLY AND A MAXIMUM OF 1.625 INBD-OTBD POST CUTOUT. PLEASE SEE FIGURE 1 FOR DAMAGE DETAIL AND FIGURES 2/3 FOR DIMENSIONS POST-CUTOUT. THE FRAME IS MANUFACTURED FROM 7075-T7351 AL PLATE. THE SKIN IS MANUFACTURED FROM 2024-T351 AL SHEET.   REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLERS PER ER/A 603053-14.
